# SDR TSAA20230606097

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/293 THE CORROSION WAS FOUND AT LH WING LOWER SURFACE, BETWEEN WBL 266.25 AND WBL 266.75.  ALL CORROSION REMOVED AT LH WING LOWER SURFACE BETWEEN WBL 266.25 AND WBL 266.75.  REMOVED 0.028" MATERIAL AND REMAINING 0.283" IS WITHIN ALLOWABLE LIMIT.  AREA CLEAN AND PROTECTION I.A.W. B737-300 SRM 51-10-2 / 51-20-1 & 57-20-01 ALLOWABLE DAMAGE 4.
